# SDR UIEA2021050201050

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,297 hours
- System (JASC): 3600 · Pneumatic System
- Part: Modulating Valve
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF A/P-19857( PER MCC REQUEST R&R FAN AIR MODULATING VALVE.TEST FAILED AND REINSTALLED ORIGINAL FAMV PER B 767 AMM 36-11-16-404-015-006. TRANSFERRED TO MDDR # 146267 IAW 36-12-02-01. COMPLIED WITH MX PROCEDURES PER DDG. CAT C DUE DATE 12-MAY-21 MCC NOTIFIED. PLACARDS INSTALLED. )
